# SDR CA061115001

- Difficulty date: November 15, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Part time: 138 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) REPORTED DEFECT, ON APPLICATION OF FULL POWER, ENGINE WOULD ALMOST CUT-OUT, THEN CATCH AND ACHIEVE FULL POWER. THE AIRCRAFT HAD PREVIOUSLY BEEN SNAGGED FOR QUITING SHORTLY AFTER LANDING, ON OCT. 17TH, AT WHICH TIME THE FUEL SYSTEM HAD BEEN INSPECTED, AND ADJUSTED IAW SID 97-3C AND RELEASED. THEREFORE MFG WAS CONTACTED AND ELECTED TO SEND A TECH REP TO OUR FACILITIES AND REPLACED MECHANICAL FUEL PUMP, THROTTLE BODY, FUEL MANIFOLD, WITH NEW UNITS. COMPLETE FUEL SYSTEM WAS FLUSHED AND FUEL INJECTOR NOZZLES CLEANED. FUEL SYSTEM SET UP IAW SID97-3C AND AIRCRAFT RELEASED. (TC NR 20061115001)
